# SDR 05FDEA00832

- Difficulty date: April 4, 2005
- Submitted: April 6, 2005
- Operation: Air carrier
- Aircraft: N272FE
- Make and model: Boeing 727233
- Aircraft serial: 22037
- Aircraft time: 44,410 hours, 27,023 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN EXTERNAL FUSELAGE SKIN AT BS 1345 BY LEFT AFT CORNER OF AIRSTAIR   CUT OUT.  REPAIRED DENT PER SRM 54-30-3.
